# SDR JJBA20211124039

- Difficulty date: November 24, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,644 hours, 27,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frm 65-66 S21l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ANTENNA INNER DOUBLER BTW FR 65-66 AND STR 21LH + STR 21RH. REMOVED R. ALT ANTENNA FOR ACCESS, REMOVED INNER AND OTHER DOUBLER FOR INVESTIGATION. AFTER FURTHER INVESTIGATION FOUND OUTER SKIN CRACK OUT OF LIMITS AT R. ALT ANTENNA LOCATION. PERFORMED CUT OUT ON OUTER SKIN AT R ALT ANTENNA LOCATION. REPAIRED OUTER SKIN AT R.ALT ANTENNA LOCATION. INNER DOUBLER BLENDED OUT OF LIMITS AND REPLACED WITH NEW PART.
